Discussions By Condition: Medical Stories

Very Painful Sex! Help Me Please!

Posted In: Medical Stories 1 Replies
  • Posted By: :.silly_fairy08.:
  • September 13, 2008
  • 07:18 PM

So here's my problem. Overall I'm a healthy 19 year old woman, except for the fact that I have very painful sex and I don't know why. I became sexually active in November of last year. At first, I ignored the problem thinking that I was just experiencing "honeymoon sex", but still over six months later the problem persists. I even went as far as a paps smear in December I believe, just in case. Surprisingly, the test results came back negative and left me confused. The doctor seems to believe that it is lack of lubrication on my part, but I disagree. My boyfriend and I both have noticed that I have been plenty lubricated in the past. Also recently I have noticed that I have SEVERE itching on the inside of the "lips" if i touch it in any way, say going to the bathroom, then it itches so much that I have to itch it! Then once I itch it, the skin is cherry red. I even put anti itch cream on it and still i had the itching. I don't know if these two things are related because I haven't had intercourse in two months but I just thought I'd mention it. I don't know what to do or what's wrong with me! If you have any idea how to help me please, please do! This sucks! Thanks a bunch!:D

Reply Flag this Discussion

1 Replies:

  • Sounds like a yeast infection gone mad. Get to the doctor immediately especially if you are feverish.
    Anonymous 42,789 Replies
    • September 15, 2008
    • 00:56 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?